Advil Liqui-Gels, Ibuprofen 200mg, 2 Count - Travel Size

In Stock, Ships Within 48 Business Hours or Sooner!

Price:
$0.99 ea.
You save:

$-0.99 ()

Enter your desired quantity or use the buttons

Order as few as 2 pieces.

Sorry, only multiples of 2 are accepted.

Sorry, 100000 is highest quantity you can order.

Sorry, a minimum value of 2 or multiples of 2 are accepted.

Please enter a valid number.

You may also like:


Uses: Fever Body Aches & Pains Headache

  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts. People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
  • USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
  • TRAVEL SIZE: 2 Capsules.
Ingredients:
Inactive Ingredients: Coconut Oil, FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol
Active Ingredients: (In each Capsule) Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* - Pain Reliever/Fever Reducer. (Present as the Free Acid and Potassium Salt) *nonsteroidal anti-inflammatory drug.

Why Choose Us

You may also like